# SDR UALA2013032701961

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 43,331 hours, 18,288 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT FAILS EMERGENCY LIGHT TEST PER 2SVC.  FAILS FOR ESPU L.  FOUND ESPU BATTERY LEFT FAILED.  REPLACED BATTERY, OPS CHECKED OKAY.
